# SDR AALA201706199019

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 9,204 hours, 2,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR EMERGENCY EXIT SIGN LOOSE IN BRACKET. SECURED THE SIGN AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-13.
